Volume 2, Issue 2
The Estimates of ||M^{-1} N||_infty and the Optimally Scaled Matrix

Jia-Gan Hu

DOI:

J. Comp. Math., 2 (1984), pp. 122-129.

Published online: 1984-02

Preview Full PDF 0 551
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-2-122, author = {Jia-Gan Hu}, title = {The Estimates of ||M^{-1} N||_infty and the Optimally Scaled Matrix}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {2}, pages = {122--129}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9646.html} }
TY - JOUR T1 - The Estimates of ||M^{-1} N||_infty and the Optimally Scaled Matrix AU - Jia-Gan Hu JO - Journal of Computational Mathematics VL - 2 SP - 122 EP - 129 PY - 1984 DA - 1984/02 SN - 2 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9646.html KW - AB -
Jia-Gan Hu. (1970). The Estimates of ||M^{-1} N||_infty and the Optimally Scaled Matrix. Journal of Computational Mathematics. 2 (2). 122-129. doi:
Copy to clipboard
The citation has been copied to your clipboard